# SDR EISA96099

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- Engine: Pwa JT8D17R
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 60 KIAS AND AT TAKEOFF EPR 25 DEGREES CELSIUS.  NR 2 ENGINE EGT BECAME EXCESSIVE AND A COMPRESSOR STALL OCCURRED.  TAKEOFF WAS ABORTED.  REPLACED NR 2 ENGINE IAW MM.  (M)
